Repositorio de producción científica de la Universidad de Sevilla

Sharp reverse Hölder property for A∞ weights on spaces of homogeneous type

Opened Access Sharp reverse Hölder property for A∞ weights on spaces of homogeneous type

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Hytönen, Tuomas
Pérez Moreno, Carlos
Rela, Ezequiel
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2012-12-15
Publicado en: Journal of Functional Analysis, 263 (12), 3883-3899.
Tipo de documento: Artículo
Resumen: In this article we present a new proof of a sharp Reverse Hölder Inequality for A∞ weights. Then we derive two applications: a precise open property of Muckenhoupt classes and, as a consequence of this last result, we obtain a simple proof of a sharp weighted bound for the Hardy-Littlewood maximal function involving A∞ constants: kMkLp(w) ≤ c 1 p − 1 [w]Ap [σ]A∞ 1/p , where 1 < p < ∞, σ = w 1 1−p and c is a dimensional constant. Our approach allows us to extend the result to the context of spaces of homogeneous type and prove a weak Reverse H¨older Inequality which is still sufficient to prove the open property for Ap classes and the Lp boundedness of the maximal function. In this latter case, the constant c appearing in the norm inequality for the maximal function depends only on the doubling constant of the measure µ and the geometric constant κ of the quasimetric.
Cita: Hytönen, T., Pérez Moreno, C. y Rela, E. (2012). Sharp reverse Hölder property for A∞ weights on spaces of homogeneous type. Journal of Functional Analysis, 263 (12), 3883-3899.
Tamaño: 413.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45011

DOI: 10.1016/j.jfa.2012.09.013

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones